# SDR UALA2013051303314

- Difficulty date: May 11, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 65,114 hours, 24,129 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Rt Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED SOMETHING FLAPPING UNDER THE RT SIDE OTBD SPOILER.  REMOVED DAMAGED PART OF SEAL.   OTBD RT FLAP TRACK FAIRING INBD BLADE SEAL PARTIALLY MISSING.  REPLACED SEALS ON RT OTBD FLAP FAIRING.
